# SDR ABXA010521

- Difficulty date: September 18, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N964AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47781
- Aircraft time: 34,314 hours, 38,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 99234343
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS WERE NOTED BELOW FRAME AT FUSELAGE STATION 617L AND LONGERON 29L. MAINTENANCE REPLACED THE INTERNAL DOUBLER IAW DC-9 SRM 51-30-5 AND 51-30-1.
